Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hit hard on head. Had stitches. CT scan done. Feeling dizzy and nauseated. What are the risks?

Hi! I fell about 4 weeks ago, hit my head very hard on pavement. I had stitches and a CT Scan that was clear. However I am still dizzy and nauseated at times. Ibuprofen helps but I can t take it forever. I want this to go away and feel normal. I even feel like I have memory issue, but that could be just me over reacting.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  1038
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Did you become unconscious (even if it was for seconds) when you fell? If yes, the chance is that there was a injury to your brain which may not always be picked up on CT scan. With time the minor injuries heal and nerves which were destroyed reconnect. You definitely will not need to take it forever. However since medication is helping so you can continue it as long as it is needed. It may take sometimes few months to come back to normalcy.
Good luck.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor